# SDR DALA2025051203646

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 93,918 hours, 43,372 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transmitter
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3249 DISC: BRAKE SYS 2 CAUTION MSG AT BEGINNING OF TAKE-OFF ROLL. REJECTED T/O AT APPROX 70-80 KTS. ONCE CLEAR OF RUNWAY, MSG CLEARED WITH RECYCLE OF A/SKID - NW STEER SWITCH. BRAKE TEMPS ALL BELOW 250* C/A: REMOVED AND REPLACED SYS 2 BRAKE PEDAL TRANSMITTER IAW A320 AMM 32-42. OPS TEST GOOD. (LP: 7383132)
